# SDR ZW0A0103901

- Difficulty date: June 19, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N929TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48014
- Aircraft time: 46,840 hours, 39,852 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND AT CANTED FRAME NUMBER 1497, 11 O'CLOCK POSITION A DOUBLE ROW OF HI-LOKS WERE CRACKED OUT.  INSTALLED WEB REPAIR PER SRM 51-70-11 AND SRM 53-01.  INSTALLED FASTENERS PER SRM 51-30-2.  STOP DRILLED CRACK.
